# SDR DALA1249270643

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 79,930 hours, 35,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EXPERIENCED FUMES DURING CRUISE, F/A REPORTED FAINT PLASTIC BURNING ODOR AT ROW 42 RT.  IAW MCC RT UTILITY BUSS WAS TURNED OFF AND WITHIN A FEW MINUTES THE ODOR WENT AWAY.   RESET BREAKERS AND RAN SYSTEM FOR SEVERAL HOURS WITH NO TROUBLES FOUND.  NO ODORS, FUMES, OR SMOKE.  OK FOR SERVICE REF AMM 23-34.
